MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR
Model Number EVOKE ACTIVE ANCHOR KIT (US)
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The leads and anchors remain implanted and are not available for analysis.Without the return of the anchors for analysis, it is not possible to reach a definitive root cause.Lead migration which may result in undesirable stimulation changes is listed as a potential risk in the manufacturer's instructions for use (ifu).The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported the loss of stimulation.During troubleshooting, the reported coverage did not match the initial lead placement.An epidural injection was administered using fluoroscopy, which verified that the leads had migrated.However the patient is receiving adequate coverage with their current program.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19016671
Report Number3021836309-2024-00219
Device Sequence Number11732660
Product Code LGW
UDI-Device Identifier09352307000810
UDI-Public09352307000810
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberEVOKE ACTIVE ANCHOR KIT (US)
Device Catalogue Number3043
Device Lot Number9014702810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/01/2024
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown